# SDR C2XA11RI064

- Difficulty date: May 5, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,729 hours, 8,826 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D3899926KA98SN
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2533 - EWR - FLIGHT CREW REPORTED L/G AIR GROUND FAIL MESSSAGE FLASHES A FEW SECOMNDS AFTER GEAR EXTENSION. EWR MX REMOVED AND REPLACED DOWN LOCK PROXIMITY HARNESS ON LT MAIN L/G. MX PERFORMED L/G EXTENSION AND RETACTION CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
